Slide background
Matematiğin Temelleri ve Matematiklojik Anabilim Dalı

Matematiğin Temelleri ve Matematiklojik Anabilim Dalı

İçerik Hazırlanıyor

Son İki Yılda Uluslararası Dergilerde Yayınlanan Makaleler

2017
2. Gulsen, T.; Yilmaz, E.; Göktaş, S. Conformable fractional Dirac system on time scales. JOURNAL OF INEQUALITIES AND APPLICATIONS, 2017, 2017, 1-10.
http://dx.doi.org/10.1186/s13660-017-1434-8
1. Göktaş, S.; Kerimov, N.; Maris, E. On the Uniform Convergence of Spectral Expansions for a Spectral Problem with a Boundary Condition Rationally Depending on the Eigenparameter. JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, 2017, 54, 1175-1187.